MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgment occurred.A 4.00 x 38mm synergy xd drug-eluting stent was selected for use.However, during preparation, the stylet was pulled and the stent detached from the balloon.A new stent was used to complete the procedure successfully.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 4.00 x 38mm stent delivery system was returned for analysis.A visual examination of the stent found that the stent was damaged the entire length.Struts were pulled from the proximal section and over the distal balloon cone and tip.Due to the damage of the stent profile , an accurate stent outer diameter (od) could not be measured.A review of the manufacturing stent profile data was performed and the stent od at the time of manufacture was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16326464
Report Number2124215-2023-04750
Device Sequence Number12907290
Product Code NIQ
UDI-Device Identifier08714729981176
UDI-Public08714729981176
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2024
Device Model NumberH7493941838400
Device Lot Number0029942056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown